DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/724

Title: A note on pseudo-invexity and symmetric duality
Authors: Chandra, S
V Kumar
Keywords: Symmetric duality
Nonlinear programming
Fractional programming
Pseudoinvexity
Theorem proving
Computational methods
Issue Date: 1998
Citation: European Journal of Operational Research, 105(3), 626-629
Abstract: A pair of symmetric dual nonlinear programming problems is presented and duality theorems are established under pseudoinvexity type assumptions on the kernel function.This formulation removes certain inconsistencies in a recently interdused premal-dual pair and gives the correct proof of various duality theorems.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/724
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
chandranot1998.pdf89.21 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback